# SDR AALA201711169021

- Difficulty date: November 11, 2017
- Submitted: November 17, 2017
- Operation: Air carrier
- Aircraft: N767AJ
- Make and model: Boeing 777223
- Aircraft serial: 33539
- Aircraft time: 47,253 hours, 5,646 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Warmer
- Part number: 8548010000
- Part serial: 0211012L
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED.  OVEN WARMER #2 HAS ELECTRICAL ODOR.  REMOVED AND REPLACED OVEN-BUN WARMER IN THE FORWARD GALLEY PER AMM 25-32-02.  OPERATIONAL CHECK GOOD.
